# SDR DHLA200800114

- Difficulty date: October 16, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,517 hours, 31,228 cycles
- Engine: Pwa JT8D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: D00029
- Condition: Failed
- Location: Landing Gear
- Part time: 5,042 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 300KIAS PASSING FL200 RED DOORS LIGHT ON FWD PANEL & NOSE GEAR DOOR LIGHT ON S/O'S PANEL ILLUMINATED.  FELT HEAVY VIBRATION PERFORMED ABNORMAL PROCEDURE AFTER SLOWING TO 260KTS LIGHT WENT OUT /VIBRATION REMAINED.  MX INSTRUCTED, CYCLE GEAR UPON RETRACTION GEAR RETRACTED BUT L/R GEAR DOOR LIGHTS ILLUMINATED ON FWD S/O'S PANEL HEAVY VIBRATION, PERFORMED ABNORMAL PROCEDURE LIGHTS OUT.  RESOLUTION DESCRIPTION:  REMOVED AND REPLACED LANDING GEAR ASSY UNIT GROUND FUNCTION OK CHECK FOUND TO BE SERVICEABLE IAW MM 32-09-121.
